×

zbMATH — the first resource for mathematics

Equations aux dérivées partielles stochastiques non linéaires. I. (French) Zbl 0241.35009

MSC:
35F20 Nonlinear first-order PDEs
34D99 Stability theory for ordinary differential equations
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Bensoussan,Filtrage optimal des systèmes linéaires, Dunod, Paris, 1971. · Zbl 0231.93022
[2] H. Brezis, Equations et Inéquations non linéaires dans les Espaces vectoriesl en dualité, Ann. Inst. Fourier, Grenoble18, (1968), 115–175.
[3] K. Ito,On stochastic differential equations, Mem. Math. Ani. Soc. (1951). · Zbl 0054.05803
[4] J. L. Lions,Quelques méthodes de résolutions des problèmes aux limites non linéaires, Dunod Gauthier Villars, Paris, 1969.
[5] P. A. Meyer,Probabilités et Potentiel, Herman, Paris, 1966. · Zbl 0138.10402
[6] G. J. Minty,Monotone (non linear) operators in Hilbert spaces, Duke Math. J.29, (1962), 341–346. · Zbl 0111.31202 · doi:10.1215/S0012-7094-62-02933-2
[7] L. Schwartz,Radon measures on arbitrary topological spaces (à paraître), Tata Institute of Fundamental Research, Bombay. · Zbl 0298.28001
[8] W. A. Strauss,On continuity of functions with values in various Banach spaces, Pacific J. Math.19 (1966), 543–551. · Zbl 0185.20103
[9] R. Temam,Sur la stabilité et la convergence de la méthode des pas fractionnaires, Ann. Mat. Pura Appl.79 (1968), 191–380. · Zbl 0174.45804 · doi:10.1007/BF02415183
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.